Doctor insights on:
Barley Grass Powder Side Effects
Several: Local lumps at the injection sites are not uncommon. Rarely you may even have anaphylaxis (a life-threatening situation which may manifest as breathing trouble, fainting, shock, itching, hives, vomiting etc) and thus you must stay at the office for 30 minutes after each session so that prompt treatment can be started when and if this does occur. ...Read more
Wheatgrass: Claims about health benefits of wheatgrass include supplemental nutrition to unique curative properties, none have been scientifically proven. Some consumers grow and juice wheatgrass in their homes. It is often available in juice bars, alone or in mixed fruit or vegetable drinks. It is also available in many health food stores as fresh produce, tablets, frozen juice. ...Read more
For people that are allergic to wheat or have hay fever, is it okay for them to take barley grass, alfalfa grass, and wheat grass supplement?
What's considered high dosage of antioxidants during radiation therapy? Can I take barley grass which has 1000 iu of vitamin a
Its my 2nd month in the gym and taking protein powder to increase my mass, so r there any side effects of taking it more than limited quantity?
Growth supplements: Hormonal supplements to treat short stature can be very dangerous to your health. These medicines are unregulated and may have manny impurities. They may contain actual growth hormones and use may cause you heart and other internal gland damage. See your medical doctor to get a proper evaluation and get treated by safe medication if you need it. There is nothing wrong with being short ...Read more
Not usually: There are rare GI issues such as bloating or gas. ...Read more
Hi drs. Can I take amway nutrilite and daily as well as protein powder, is there any side effects?
Nutrilite: Sould not be a problem as long as you are a normal individual. ...Read more
I male 18. M fat how I make my body fit with muscle and abs fastly by jim or anything and please recomment me any indian powder for jim no side effects?
Transformation: There's no magic food or powder or pills. You've seen before-and-after photos of men who've transformed their bodies through lifestyle changes focusing on aerobic and resistance training and dieting. This will require your reapportioning most of your leisure time and changing your circle of friends in favor of other athletes. You can do it. Good luck. ...Read moreSee 1 more doctor answer
There are none..: There are none unless you have significant kidney or liver disease. Otherwise, healthy! ...Read more
Hmm powder?: Lipolysis is the breakdown of lipids and involves hydrolysis of triglycerides into glycerol and free fatty acids. Certain hormones may help induce lipolysis. However as a medical doctor I advise you to avoid getting theses hormones without being under medical supervision. Some people enjoy power massages for tense muscles. I have not heard of a powder massage.Lose weight energy out >energy in. ...Read more
I take 10gm homeopathic weightgain supplement powder in each month since 4years. Any side effects?
"Homeopathic"???: Not knowing what supplement you're taking, it's impossible to comment. Also, the term "homeopathic" can be misused. True homeopathic remedies are individually prescribed, & regulated by the fda via the homeopathic pharmacopoeia of the us: http://www. Hpus. Com/whatishpus. Php the powder you're using is most likely not a true homeopathic remedy, and is also not likely to be homeopathic to you either. ...Read moreSee 1 more doctor answer
I'm a boy of 29 years old and following bodybuilding exercises. I drink a cup of casilan 90 milk powder daily. Is it ok or has any side effects pls?
Doesn't really: Baking powder by itself doesn't really whiten teeth. It is a mild abrasive which sort of scrubs off stains or "sands" them off. This only works on the surface if teeth but doesn't get in any cracks or imperfections if your brush can't get in them. Best to just use a bleaching product that you get from your dentist or from a drug store if you can't afford the dentist's. ...Read moreSee 1 more doctor answer